Un problème de confinement pour une coque membranaire linéairement élastique de type elliptique

A confinement problem for a linearly elastic membrane shell of elliptic type

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

17 Scopus Citations
View graph of relations

Related Research Unit(s)

Detail(s)

Original languageFrench
Pages (from-to)1040-1051
Journal / PublicationComptes Rendus Mathematique
Volume356
Issue number10
Online published17 Sept 2018
Publication statusPublished - Oct 2018

Link(s)

Abstract

We identify, and rigorously justify by an asymptotic analysis, the variational inequalities of the two-dimensional problem satisfied by the displacement field of a linearly elastic membrane shell of elliptic type subjected to a confinement condition inside a half-space. This type of condition substantially differs from the Signorini condition usually imposed on the “lower face” of the shell.

Research Area(s)

Download Statistics

No data available